MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FOLATE GEN 3; FOLIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS FOLATE GEN 3; FOLIC ACID TEST SYSTEM
Model Number FOLATE G3
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys folate iii assay results from cobas e 801 analytical unit serial number (b)(4).The initial results were >20 ng/ml and >20 ng/ml.The repeat results with a 1:2 dilution by the instrument were 8.08 ng/ml and 7.17 ng/ml.The repeat result with a 1:3 dilution was 7.38 ng/ml.The repeat result with a 1:4 dilution was 3.85 ng/ml.The repeat results with a 1:5 dilution by the instrument were 3.0 ng/ml and <6.00 ng/ml.The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The sample was submitted for investigation and was tested on a cobas e801 analyzer with reagent lot 529809.The results undiluted were 6.75 ng/ml and 7.12 ng/ml.The results with a 1:2 dilution were 5.95 ng/ml and 5.67 ng/ml.The results with a 1:5 dilution were 3.61 ng/ml and 3.13 ng/ml.The results with a 1:10 dilution were <6.00 ng/ml and <6.00 ng/ml.Per product labeling for the assay, the recommended dilution is 1:2 (either automatically by the analyzer or manually) and the concentration of the diluted sample must be = 8.5 ng/ml or = 19.3 nmol/l.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS FOLATE GEN 3
Common Device Name
FOLIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12821600
Report Number1823260-2021-03388
Device Sequence Number11988376
Product Code CGN
UDI-Device Identifier04015630939695
UDI-Public04015630939695
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082340
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberFOLATE G3
Device Catalogue Number07027290190
Device Lot Number53060901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMINOLEBAN EN; BENZBROMARONE; FUROSEMIDE; ISOSORBIDE DINITRATE; LANSOPRAZOLE; SODIUM FERROUS CITRATE; URSODEOXYCHOLIC ACID
Patient SexUnknown